MathSciNet Relay Station
MathSciNet bibliographic data
MR1348 (1,221e) 56.0X
Miller, Edwin W. Some theorems on continua. Bull. Amer. Math. Soc. 46, (1940). 150–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement